# SDR HEEA082575

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,002 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 1899
- Condition: Weak
- Location: Vhf
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCIEVER WEAK AND GARBLED. ALIGNED TRANSMITTER AND ADJUSTED C/N SQUELCH.  COMPLETED TESTING UNIT AND ADJUSTED CARRIER SQUELCH AND SIDETONE.  UNIT BENCH CHECK GOOD.
